Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Extended Hardy-Littlewood inequalities and some applications


Author: Hichem Hajaiej
Journal: Trans. Amer. Math. Soc. 357 (2005), 4885-4896
MSC (2000): Primary 26D15
Published electronically: July 19, 2005
MathSciNet review: 2165392
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We establish conditions under which the extended Hardy-Little- wood inequality

\begin{displaymath}\int \limits_{\mathbb{R} ^N} H\big{(}\vert x\vert,\, u_1(x), ... ...ig{(}\vert x\vert,\, u_1^*(x), \ldots , u_m^*(x)\big{)}\, dx, \end{displaymath}

where each $u_i$ is non-negative and $u_i^*$ denotes its Schwarz symmetrization, holds. We also determine appropriate monotonicity assumptions on $H$ such that equality occurs in the above inequality if and only if each $u_i$ is Schwarz symmetric. We end this paper with some applications of our results in the calculus of variations and partial differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 26D15

Retrieve articles in all journals with MSC (2000): 26D15


Additional Information

Hichem Hajaiej
Affiliation: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904-4137

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03887-0
PII: S 0002-9947(05)03887-0
Received by editor(s): January 13, 2004
Published electronically: July 19, 2005
Dedicated: Dedicated to my Mother: To you Omi
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.